MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X50MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X50MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 186770150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was a spinal fusion for spinal stenosis on (b)(6) 2023.The tab of the screw broke before the torque wrench idled.The surgeon attempted final tightening of another screw with the torque wrench, but the torque wrench did not idle even though the surgeon tightened quite firmly, and it seemed like the torque wrench was about to break.There was no substitute for the torque wrench which was ready to use at the surgery.Therefore, the sales rep suggested that the surgeon stop the tightening of a set screw when the surgeon felt that the set screw was sufficiently tightened, because there was a risk of implant damage if the torque wrench was rotated until it idled.The sales rep could tell from the way the surgeon applied proper force and the sound emitted from the torque wrench that the surgeon had performed a sufficient tightening.The surgery was completed successfully within 30 minutes delay.The patient status/outcome is stable.No further information is available.This report is for one (1) (b)(4).This is report 2 of 2 for complaint viper2 final tightener handle.
 
Additional Manufacturer Narrative
H4: manufacture date added.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a review of the receiving inspection (ri) for cortical fix x-tab 7x50mm ti was conducted identifying that lot number tbafck was released in one batch.Batch 1: lot qty of 264 units were released on 16 jul 2021 with no discrepancies supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E1: initial reporter facility name and address added.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL FIX X-TAB 7X50MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16945132
Report Number1526439-2023-00857
Device Sequence Number15042029
Product Code MNI
UDI-Device Identifier10705034465807
UDI-Public(01)10705034465807
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770150
Device Catalogue Number186770150
Device Lot NumberTBAFCK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: VIPER 2; UNKNOWN LOCKING/SET SCREWS; UNKNOWN TORQUE DEVICES; VIPER2 FINAL TIGHTENER HANDLE,
Patient SexUnknown